i got aborted through tablets last month and its 32 days after i bleeded after taking tablets.still i am missing my periods.it may take 4 more days me to consult a gynic..what might b the reason?and i get pain in my abdominal part as if i get during periods but still i am not bleeding.i am afraid still i am a pregnant?
on dec 6th 2011 i got periods and then my periods were missing.i had abortion and bleeding on 14th jan 2012 after taking tablets on 12th jan.bleeding lasted for 6days.generally i get periods in 28 days cycle.plz suggest me.
Welcome to ehealthforum,
The absence of periods could be due to hormonal changes caused by your medication intake. Chances of incomplete abortion or failure also cannot be ruled out. If you are having persistent symptoms suggestive of pregnancy, and suspect pregnancy chances, visit your doctor/gynecologist for beta HCG level test along with ultrasound scan to confirm/rule out pregnancy. If pregnancy gets ruled out, further evaluation would be done to look for the underlying cause for your missed periods. Treatment as appropriate (based on examination findings and investigations results) would be started to help you regulate your periods. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Medical Abortion , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.